MathSciNet Relay Station
MathSciNet bibliographic data
MR1354551 (97c:47003) 47A05
Christensen, Ole Frames and pseudo-inverses. J. Math. Anal. Appl. 195 (1995), no. 2, 401–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement